# SDR AALA202512192791

- Difficulty date: December 18, 2025
- Submitted: December 19, 2025
- Operation: Air carrier
- Aircraft: N955AN
- Make and model: Boeing 737823
- Aircraft serial: 29540
- Aircraft time: 70,482 hours, 30,280 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Jammed
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY-D DOOR JAMMED. UNJAMMED LAVATORY-D DOOR PER STANDARD PRACTICES.
